# SDR SWAA2023053043455

- Difficulty date: April 30, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,967 hours, 42,001 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED TE UPPER PANEL; VERTICAL BULB SEAL RETAINER ANGLE CRACKED; DIRECTLY AFT OF THE PYLON; MARKED.<[01] THERE IS NO SRM ALLOWABLE DAMAGE FOR RT WING FIXED TE UPPER PANEL; VERTICAL BULB SEAL RETAINER ANGLE CRACK. PART TO BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9;[02] RECEIVED NEW VERTICAL BULB SEAL RETAINER ANGLE ITEM# : 115A2951-15 PO# : 917598/1;[03] REMOVED CRACKED VERTICAL RETAINER ANGLE IAW SRM 51-40-02-0G-0 AND  LOCATED; DRILLED AND COUNTERSANK NEW ANGLE IAW SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND DWG 115A2930 ID : 0008 REV:-  OK TO INSTALL NEW VERTICAL BULB SEAL RETAINER ANGLE;[04] VERIFIED CORRECTION ACTION ITEM 2 AND 3; OK TO INSTALL GIVEN.;[05] INSTALLED NEW VERTICAL BULB SEAL RETAINER ANGLE IAW SRM 51-40-02-0G-0 AND DWG 115A2930 ID : 0008 REV:-;[06] VERIFIED CORRECTION ACTION ITEM 5; CARD COMPLETE.
